# SDR ERAA201408010047

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 49,155 hours, 59,753 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 1213
- Condition: Cracked
- Location: Spoiler
- Part time: 49,155 hours, 59,753 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 HYD ISO VLV, ROLL SPOILER INBD, FLAP POWER CAUTION LIGHTS WITH LESS THAN MIN NR 1 HYD FLUID.  FLAPS REMAINED AT 5 DEGREES.  FOUND RT INBD ROLL SPOILER ACTUATOR HOUSING CRACKED.  R & R INBD ROLL SPOILER ACTUATOR IAW MM 27--14-05.  RIGGING NOT AFFECTED, OK FOR SERVICE.
